# SDR UALA2010110304087

- Difficulty date: November 1, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 36,756 hours, 14,104 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Malfunctioned
- Location: Row 10 Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 10 LEFT SIDE SEATS SEEM TO ENCROACH INTO EMERGENCY EXIT DOOR PATH.   SEAT 10A RECLINES INTO THE OVERWING HATCH AREA. ADJUSTED HYDROULOCK ON RECLINE ACTUATOR. SEAT 10A DOES NOT RECLINE INTO EMERGENCY EXIT DOOR HATCH AREA.
